# SDR 2023FA0000663

- Difficulty date: July 26, 2023
- Submitted: October 23, 2023
- Operation: General aviation
- Aircraft: N568E
- Make and model: Robsin R44
- Aircraft serial: 2479
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: NAS13526H400
- Condition: Failed
- Location: Engine Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED  ENGINE MOUNT. REMOVED ENGINE CHECKED TORQUE ON REMAINING 3 BOLLS,. ALL BOLTS TORQUED TO RHC SPECS. REPLACED ALL 4 BOLLS I TORQUED AND SAFELY WIRED LO RHC SPECS. ALSO REPLACED ALL 3 RUBBER ENGINE MOUNTS WITH NEW I NO DEFECTS FOUND(800HRS ON RUBBER ENGINE MOUNTS.
